# SDR SWIA200312158

- Difficulty date: July 4, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 16,038 hours, 23,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 12064207615
- Condition: Inoperative
- Location: Flap Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING FLAPS, 25 GOT A (CONTROL FAULT).  PERFORMED QRH, CLEARED FAULT.  SELECTED FLAPS 25 SECOND TIME, ALSO GOT A CONTROL FAULT.  SELECTED RESET, CLEARED FAULT AND LANDED.  REPLACED FLAP SELECTOR.  RERACKED FCU COMPUTER.  CLEARED ALL FAULTS.    OPS CHECKED GOOD.  SN OFF 120025R.
